question-icon

Has uti. Took last antibiotic yesterday morning. This morning severe

default
Posted on Fri, 15 Mar 2019
Question: Has uti. Took last antibiotic yesterday morning. This morning severe dizziness, nauseated, heaves, took antivomit medicine, low temperature 96.3 F, chills and sweating.
doctor
Answered by Dr. Dorina Gurabardhi (1 hour later)
Brief Answer:
Probably side effects of the antibiotics, follow the advice below.

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Your symptoms seem to be related to side effect of antibiotics.

Some of the common side effects of antibiotics consists of nausea and dizziness.

You may also experience diarrhea.

I suggest to continue using antivomit medicine such as Ondanestron.

You may take it up to three tablets a day.

I also suggest to take daily probiotics.

I recommend to drink liquids and use a plain diet.

Avoid spicy or fried foods and caffeinated drinks.

The symptoms will go away on its own in a few days.

I also suggest to do a urine test to confirm that the urinary tract infection had been cured.

Hope I have answered your query. Let me know if I can assist you further.


Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Dorina Gurabardhi (19 minutes later)
He has not taken an antibiotic in 24 hours. Is this withdrawal symptoms.
doctor
Answered by Dr. Dorina Gurabardhi (11 minutes later)
Brief Answer:
Most of the antibiotics need at least three days to be completely removed f

Detailed Answer:
Hi again,

Most of the antibiotics need at least three days to be completely removed from the system.

The time that the body needs to remove the antibiotic depends on many factors such as the type of antibiotics and the age.

So, these are side effects from the use of antibiotics.

I'd suggest you follow the advice given above for relief.

The symptoms should go away in a few days...

Take care,

Dr.Dorina Gurabardhi


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 8825 Questions

premium_optimized

The User accepted the expert's answer

Share on
Has uti. Took last antibiotic yesterday morning. This morning severe

Brief Answer: Probably side effects of the antibiotics, follow the advice below. Detailed Answer: Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Your symptoms seem to be related to side effect of antibiotics. Some of the common side effects of antibiotics consists of nausea and dizziness. You may also experience diarrhea. I suggest to continue using antivomit medicine such as Ondanestron. You may take it up to three tablets a day. I also suggest to take daily probiotics. I recommend to drink liquids and use a plain diet. Avoid spicy or fried foods and caffeinated drinks. The symptoms will go away on its own in a few days. I also suggest to do a urine test to confirm that the urinary tract infection had been cured. Hope I have answered your query. Let me know if I can assist you further.